# SDR AALA202502015692

- Difficulty date: January 31, 2025
- Submitted: February 1, 2025
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 41,896 hours, 16,541 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE 2R EXIT SLIDE DISARM LEVER LOOSE TAB. MAINTENANCE TIGHTENED 2R EXIT DOOR DISARM LEVER PER AMM 52-22-00.
